# SDR ASAA1149393

- Difficulty date: March 30, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 35,855 hours, 21,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 69353599
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RIGHT TRANSITION PANEL ATTACH ANGLE CRACKED BS 947.  REMOVED CRACKED ANGLE, FABRICATED REPLACEMENT PART AND INSTALLED IAW BOEING DWG 69 33359.
